# SDR QXEA2018102500384

- Difficulty date: October 23, 2018
- Submitted: October 25, 2018
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 41,072 hours, 43,117 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Strut
- Part number: 8SC0442002
- Part serial: MS008834
- Condition: Failed
- Location: Cabin Door
- Part time: 3,160 hours, 3,430 cycles
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN DOOR HAS NO LIFT ASSIST WHEN CLOSING DOOR. DOOR FREE FALLS WHEN OPENED. DOOR IS VERY HARD TO LIFT. SUSPECT PROBLEM WITH DOOR BALANCE GAS SPRING SYSTEM. FOUND THE SLIDE BLOCK ASSY FWD TANG FOR FWD GAS STRUT BROKEN. REPLACED SLIDE BLOCK ASSY AND BOTH GAS STRUTS IAW AMM TASKS 52-11-16-000-801, 52-11-16-400-801, 52-11-16-000-802 &52-11-16-400-802. DOOR OPERATES NORMALLY AND IS NOT "HEAVY". RETURNED TO SERVICE.
